# SDR VNAA0110006

- Difficulty date: October 10, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 14,187 hours, 12,571 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Condition: Failed
- Location: Lh
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A LEFT HAND GENERATOR FAIL CAS MESSAGE AND ABORTED TAKE OFF.  THE CREW COMPLIED WITH THE QUICK REFERENCE HANDBOKK AND RESET THE SYSTEM.  FLIGHT 9408 WAS CLEARED FOR ANOTHER TAKE OFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
